Limit in terms of continuous transformation
Bulletin de la Société Mathématique de France, Volume 50 (1922), p. 119-134
@article{BSMF_1922__50__119_0,
     author = {Wiener, Norbert},
     title = {Limit in terms of continuous transformation},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {50},
     year = {1922},
     pages = {119-134},
     doi = {10.24033/bsmf.1022},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1922__50__119_0}
}
Wiener, N. Limit in terms of continuous transformation. Bulletin de la Société Mathématique de France, Volume 50 (1922) pp. 119-134. doi : 10.24033/bsmf.1022. http://www.numdam.org/item/BSMF_1922__50__119_0/